Small nonparametric tolerance regions

A. Di Bucchianico, J.H.J. Einmahl, N.A. Mushkudiani

    Research output: Book/ReportReportAcademic

    27 Downloads (Pure)

    Abstract

    We present a new natural way to construct nonparametric multivariate tolerance regions. Unlike the classical nonparametric tolerance intervals, where the endpoints of the tolerance intervals are determined by beforehand chosen order statistics, we take the shortest interval, that contains a certain number of observations. We extend this idea to higher dimensions by replacing the class of intervals with other classes of sets, like ellipsoids, hyperrectangles or convex sets. The asymptotic behaviour of our tolerance regions is derived using empirical process theory, in particular the concept of generalized quantiles. Finite sample properties of our tolerance regions are investigated through a simulation study.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages15
    Publication statusPublished - 1998

    Publication series

    NameMemorandum COSOR
    Volume9816
    ISSN (Print)0926-4493

    Fingerprint Dive into the research topics of 'Small nonparametric tolerance regions'. Together they form a unique fingerprint.

    Cite this